Oral Pain / Fever / Cold / Cough
Showing all 10 results
-
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Chewables Tablets 24 Count 160mg
-50%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Chewables Tablets 24 Count 160mg
Consumer Description TYLENOL Children’s Pain + Fever Chewables Tablets Bubblegum Flavor UPC 30045051924 Brand TYLENOL Size 24 Tablets Active Ingredients In Each Tablet: Acetaminophen 160 mg Indications Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children’s Tylenol for over 60 years. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Chewables Tablets Grape 24 Count 160mg
-50%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Chewables Tablets Grape 24 Count 160mg
Consumer Description TYLENOL Children’s Pain + Fever Chewable Tablets Grape Flavor UPC 30045051824 Brand TYLENOL Size 24 Tablets Active Ingredients In Each Tablet: Acetaminophen 160 mg Indications Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children’s Tylenol for over 60 years. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Runny Nose Suspension Grape Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Runny Nose Suspension Grape Flavor 4oz
Consumer Description Tylenol Children’s Cold + Cough + Runny Nose Oral Suspension Grape UPC 30045016104 Brand TYLENOL Size 4 oz Active Ingredients In Each 5mL: Acetaminophen 160mg, Chlorpheniramine Maleate 1mg, Dextromethorphan HBr 5mg Indications Temporarily relieves the following cold/flu symptoms minor aches and pains headache sore throat sneezing and runny nose cough temporarily reduces fever. Ages 6-11 years old. Ibuprofen, alcohol and aspirin free. Grape flavor. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Bubblegum 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Bubblegum 4oz
Consumer Description Tylenol Children’s Cold + Cough + Sore Throat Oral Suspension Bubble Gum Flavor UPC 30045016904 Brand TYLENOL Size 4 oz Active Ingredients In Each 5 mL: Acetaminophen 160 mg, Dextromethorphan HBr 5 mg Indications Temporarily relieves the following cold/flu symptoms minor aches and pains headache sore throat cough temporarily reduces fever. Ages 4-11 years old. Ibuprofen, alcohol and aspirin free. Bubble gum flavor. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Strawberry Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Strawberry Flavor 4oz
Consumer Description TYLENOL Children’s Pain + Fever Oral Suspension Strawberry Flavor UPC 30045049304 Brand TYLENOL Size 4 oz Active Ingredients In Each 5 mL: Acetaminophen 160 mg Indications Temporarily: reduces fever relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Ages 2-11 years. Ibuprofen, alcohol and aspirin free. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Suspension Bubblegum Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Suspension Bubblegum Flavor 4oz
Consumer Description TYLENOL Children’s Pain + Fever Oral Suspension Bubblegum Flavor UPC 30045040704 Brand TYLENOL Size 4oz (120ml) Active Ingredients In Each 5 mL: Acetaminophen 160 mg Indications Temporarily: reduces fever relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Ages 2-11 years. Ibuprofen, alcohol and aspirin free. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 100 Count
-47%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 100 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048828 Brand TYLENOL Size 100 Capsules Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 50 Count
-20%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 50 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048850 Brand TYLENOL Size 50 Capsules Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Rapid Release Gel Pills 500mg, 24 Count
-33%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Rapid Release Gel Pills 500mg, 24 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048826 Brand TYLENOL Size 24 Count Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Regular Strength Pain Fever Liquid Gel Capsules 325mg 90 Count
-39%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Regular Strength Pain Fever Liquid Gel Capsules 325mg 90 Count
Consumer Description TYLENOL Regular Strength Liquid Gels UPC 30045048790 Brand TYLENOL Size 90 Capsules Strength 325mg Indications Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. Contains no aspirin. Regular strength. Liquid-filled capsules. SKU: n/a